# SDR AALA202208011338

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A300*
- Aircraft serial: 1465
- Aircraft time: 70,184 hours, 26,513 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOARD RIGHT MAIN TIRE TREAD SEPARATED ON TAKEOFF. AIRCRAFT DECLARED EMERGENCY INTO BWI. REMOVED AND REPLACED NUMBER 3 MAIN LANDING GEAR TIRE ASSEMBLY PER AMM 32-41-11. TIRE DAMAGED FLAP AND TARGET SENSOR. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
